Oscillation of second-order neutral differential equations
Journal article, Peer reviewed
MetadataShow full item record
Original versionLi, T., Rogovchenko, Y. V., & Zhang, C. (2013). Oscillation of second-order neutral differential equations. Funkcialaj Ekvacioj, 56(1), 111-120.
We study oscillatory behavior of a class of second-order neutral differential equations relating oscillation of these equations to existence of positive solutions to associated first-order functional differential inequalities. Our assumptions allow applications to differential equations with both delayed and advanced arguments, and not only. New theorems complement and improve a number of results reported in the literature. Two illustrative examples are provided.
Author's version of an article in the journal: Funkcialaj Ekvacioj. Also available from the publisher at: http://www.math.kobe-u.ac.jp/~fe/